We introduce and study the conical curvature-dimension condition, CCD(K, N), for finite graphs.We show that CCD(K, N) provides necessary and sufficient conditions for the underlying graph to satisfy a sharp global Poincaré inequality which in turn translates to a sharp lower bound for the first eigenvalues of these graphs. Another application of the conical curvature-dimension analysis is finding a sharp estimate on the curvature of complete graphs
If the inline PDF is not rendering correctly, you can download the PDF file here.
 N. Alon, O. Schwartz, and A. Shapira, An elementary construction of constant-degree expanders, Combin. Probab. Comput. 17 (2008), no. 3, 319-327.
 N. Alon and V. D. Milman, A1, isoperimetric inequalities for graphs, and superconcentrators, J. Combin. Theory Ser. B 38 (1985), no. 1, 73-88.
 D. Bakry and M. Émery, Diffusions hypercontractives, Séminaire de probabilités, XIX, 1983/84, Lecture Notes in Math., vol. 1123, Springer, Berlin, 1985, pp. 177-206 (French).
 F. Bauer, M. Keller, and R.Wojciechowski, Cheeger inequalities for unbounded graph Laplacians, J. Eur. Math. Soc. (JEMS) 17 (2015), no. 2, 259-271.
 F. Bauer, F. Chung, Y. Lin, and Y. Liu, Curvature aspects of graphs, Proc. Amer. Math. Soc. 145 (2017), no. 5, 2033-2042.
 F. Chung, Four proofs for the Cheeger inequality and graph partition algorithms, Fourth International Congress of Chinese Mathematicians, AMS/IP Stud. Adv. Math., vol. 48, Amer. Math. Soc., Providence, RI, 2010, pp. 331-349.
 , Spectral graph theory, CBMS Regional Conference Series in Mathematics, vol. 92, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1997.
 F. Chung, Y. Lin, and S.-T. Yau, Harnack inequalities for graphs with non-negative Ricci curvature, J. Math. Anal. Appl. 415 (2014), no. 1, 25-32.
 D. Cushing, S. Liu, and N. Peyerimhoff, Bakry-Émery curvature functions of graphs, ArXiv e-Print (2016). arXiv:1606.01496 [math.CO].
 D. Jozef, Difference equations, isoperimetric inequality and transience of certain random walks, Trans. Amer. Math. Soc. 284 (1984), no. 2, 787-794.
 M. Erbar, K. Kuwada, and K. T. Sturm, On the equivalence of the entropic curvature-dimension condition and Bochner’s inequality on metric measure spaces, Invent. Math. 201 (2015), no. 3, 993-1071.
 M. Erbar, M. Rumpf, B. Schmitzer, and S. Simon, Computation of optimal transport on discrete metric measure spaces, ArXiv e-Print (2017). arXiv:1707.06859 [math.NA].
 J. Jürgen and S. Liu, Ollivier’s Ricci curvature, local clustering and curvature-dimension inequalities on graphs, Discrete Comput. Geom. 51 (2014), no. 2, 300-322.
 M. Keller and D. Mugnolo, General Cheeger inequalities for p-Laplacians on graphs, Nonlinear Anal. 147 (2016), 80-95.
 C. Ketterer, Cones over metric measure spaces and the maximal diameter theorem, J. Math. Pures Appl. (9) 103 (2015), no. 5, 1228-1275 (English, with English and French summaries).
 B. Klartag, G. Kozma, P. Ralli, and P. Tetali, Discrete curvature and abelian groups, Canad. J. Math. 68 (2016), no. 3, 655-674.
 Y. Lin, L. Lu, and S. - T. Yau, Ricci curvature of graphs, Tohoku Math. J. (2) 63 (2011), no. 4, 605-627.
 Y. Lin and S. - T. Yau, Ricci curvature and eigenvalue estimate on locally finite graphs, Math. Res. Lett. 17 (2010), no. 2, 343-356.
 S. Liu, F. Münch, and N. Peyerimhoff, Curvature and higher order Buser inequalities for the graph connection Laplacian, ArXiv e-Print (2015). arXiv:1512.08134 [math.SP].
 S. Liu and N. Peyerimhoff, Eigenvalue ratios of nonnegatively curved graphs, ArXiv e-Print (2014). arXiv:1406.6617 [math.SP].
 J. Lott and C. Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math. (2) 169 (2009), no. 3, 903-991.
 , Weak curvature conditions and functional inequalities, J. Funct. Anal. 245 (2007), no. 1, 311-333.
 F. Münch, Remarks on curvature dimension conditions on graphs, Calc. Var. Partial Differential Equations 56 (2017), no. 1, Art. 11, 8.
 K. T. Sturm, A curvature-dimension condition for metric measure spaces, C. R. Math. Acad. Sci. Paris 342 (2006), no. 3, 197-200 (English, with English and French summaries).
 , On the geometry of metric measure spaces. I, Acta Math. 196 (2006), no. 1, 65-131.
 , On the geometry of metric measure spaces. II, Acta Math. 196 (2006), no. 1, 65-131.
 R. Wojciechowski, Stochastic completeness of graphs, ProQuest LLC, Ann Arbor, MI, 2008. Thesis (Ph.D.)-City University of New York.
Analysis and Geometry in Metric Spaces (AGMS) is a fully peer-reviewed, open access electronic journal that publishes cutting-edge original research on analytical and geometrical problems in metric spaces and their mathematical applications. It features articles making connections among relevant topics in this field.